# SDR AWXA200701035

- Difficulty date: August 23, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 368,150 hours, 141,310 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5980127, CORROSION ON LEFT SIDE CABIN SHEAR PLATE, BS 3310/FR69 - BS 3366/FR 70.  REPLACED LEFT SIDE CABIN SHEAR PLATE, BS 3310/FR69 - BS 3366/FR 70 IAW A320 SRM 51-72-11.
